WELL-POSEDNESS FOR VECTOR VARIATIONAL INEQUALITY AND CONSTRAINED VECTOR OPTIMIZATION

Huang, Nan-Jing, Fang, Ya-Ping . Taiwanese Journal of Mathematics 2007. 11 (5) :1287-1300

Locate this article in:

Bibtex

@article{CIS-482801,
  Author = {Huang, Nan-Jing and Fang, Ya-Ping},
  Title = {WELL-POSEDNESS FOR VECTOR VARIATIONAL INEQUALITY AND CONSTRAINED VECTOR OPTIMIZATION},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {5},
  Year = {2007},
  Pages = {1287--1300},
  Keywords = {}
}

Similar articles